# SDR USAA2013102300007

- Difficulty date: October 22, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 63,215 hours, 42,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: XB864041
- Condition: Broken
- Location: Seat 11c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ATTACHED TO SEAT 11C,  BROKEN.  R & R EMEGENCY EXIT LIGHT ASSY AT SEAT 11C.
